Worse + Retin-A

Narrow 13 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Retin A for Eye Area - my Wrinkles Are Worse Now?

Have been using retin a 0.005% and atralin around my eye area and my wrinkles seem to be worse now and my skin there is thinner. Wasn't Retin A... READ MORE

Using .05% Retin A (Generic Brand) As an Anti-wrinkle Cream. Is It Normal For Lines To Increase After Usage?

I am 40 years old. People always tell me that I look 10 years younger. I had no acne or wrinkles. do have oily, acne prone skin thou. Started using ... READ MORE

Will Using Retin a for Acne Make Facial Spider Veins Worse or More Prominent

Will Using Retin a for Acne Make Facial Spider Veins Worse or More Prominent READ MORE

Retin a

I've been using retin a for a year for a wrinkle that has started above my top lip. JUST since i've been using the retin a i have GAINED TWO... READ MORE

Is Retinol Suitable for Me?

I have been using a retinol eye cream for 3 weeks. Dark circles becomes darker and pigmentation appeared at the corner of my eyes. Will it fade away... READ MORE

Retin-A Has Made Skin Worse, Will It Improve with Continued Use? (photo)

Ive been using, Tretinoin .1%, Id say 2-3x a week for the past month, and Ive noticed some side effects. My hands and face are very shiny, and it... READ MORE

How Long Before Giving Up on Retin-A Micro?

I have been using retin a micro for over 6 weeks and my skin has only gotten worse, at what point do I stop and move onto something else? READ MORE

I don't have any pimples in the past. I'm experiencing now a lot of pimples on my forehead. Is it normal? (photos)

I have problems on my face. Im now 22, Im experiencing hormonal imbalance and My dermatologist told me that I will undergo Tretinoin peel.... READ MORE

Can Tretinoin cream (0.025%) worsen acne scars or give you more scarring?

I used Tretinoin cream in moderation for the past couple of weeks and on some days my skin seemed really good, (if sometimes flaky for a while). But I... READ MORE

It is possible to worsen a bad zit under my skin since I am using tretinoin?

Hi,i'm worried because it is said that tretinoin does is brings out zits under my skin to the surface that causes to worsen skin for a few weeks..but... READ MORE

Why has my skin gotten worse since I used 0.25 tretinoin cream on my face ?

I been using this cream for 6 weeks I was told I should see improvement by 6 weeks and it seem to have gotten a lot worse. I am also taking a... READ MORE

No matching results